应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (3): 731-752    DOI: 10.1007/s10255-017-0695-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Asymptotic Expansions for Solutions of Parabolic Systems Associated with Multi-scale Switching Diffusions
Ky TRAN1, G. YIN2
1 Department of Mathematics, College of Education, Hue University, Hue, Vietnam;
2 Department of Mathematics, Wayne State University, Michigan 48202, USA

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9